MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM II; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM II; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3058
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pocket Erosion (2013)
Date of Event 01/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer via a manufacturer representative regarding patient with an implantable neurostimulator (in s) for urinary dysfunction/sacral nerve stimulation and gastrointestinal/pelvic floor.It was reported that the patient's incision opened and the lead was exposed through the incision.It was reported that the patient was implanted on (b)(6) 2019 and the exposed wire was reported on (b)(6) 2019.It was noted this was observed by the patient and their friend and the doctor's office had been contacted.It was reported the issue was not resolved at the time of the report.Additional information was received from the healthcare provider via the manufacturer representative (rep).The rep reported they got an update from the physician, dermabond glue covering the lead/skin incision opened up and part of the lead was exposed.The patient was seen the wednesday prior in the physician's office, the incision was closed again with a suture and 2 days of keflex was initiated.No further complications were reported or anticipated.
 
Additional Manufacturer Narrative
Information references the main component of the system and other applicable components are: product id 3889-33 lot# va1va0m implanted: (b)(6)2019.Product type lead.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM II
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8240919
Report Number2649622-2019-00694
Device Sequence Number2279708
Product Code EZW
UDI-Device Identifier00643169864443
UDI-Public00643169864443
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2020
Device Model Number3058
Device Catalogue Number3058
Device Lot NumberVA1VA0M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR